# SDR AWXA200400036

- Difficulty date: December 17, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 5,502 hours, 20,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM THAT EXTENDS UNDER R-1 DOOR THRESHOLD DRAIN PLATE BS 365, RBL 45 TO RBL 62.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM BS 365, RBL 45 TO RBL 62; FABRICATED A NEW REPLACEMENT SECTION OF CHORD, 2 EACH REPAIR ANGLES & STRAPS; INSTALLED REPAIR PARTS IAW B757 SRM 53-00-51 FIG 203, SHTS 1-5.
